Global Journal of Pure and Applied Mathematics (GJPAM)



Volume 8  Number 3 (2012)




An Alternative Method for Evaluating the Determinant of a Square Matrix

pp. 215-218

Authors: A.O. Ajibade, A.M. Ibrahim, A. Alkali and M.I. Yakubu


A proof of the existence of an approximate Nash equilibrium in a finite strategic game directly by Sperner’s lemma: A constructive analysis

pp. 219-228

Author: Yasuhito Tanaka


Common Fixed Point In IntuitionisticM-Fuzzy Metric Space for Compatible MappingsWith Types (I) And (II)

pp. 229-240

Author: Samaneh Omidbakhsh Amiri


Asymptotic Equivalence of Exponentially Dichotomic Systems

pp. 241-251

Author: Ali Mahmud Ateiwi


Visco-Elastic Free Convection Hydro Magnetic Flow Past: An Infinite Plate with Constant Suction

pp. 251-262


Authors: Shelendra Kumar Prof. C.B. Gupta and  Prahlad Singh


The Stress: Intensity Factors for Three Griffithcracks opened by Body Forces in Stress-free sotropic Rectangle

pp. 263-273

Authors: Dharam Veer Singh, Harendra Singh, P.S. Kushwaha and Shelendra Kumar


Optimal Portfolio Selection for Pension Funds with Variable Rate of Return and Transaction Costs: Finite Horizon Case

pp. 275-286

Authors: Bright O. Osu and Silas A. Ihedioha


Quantization of Charge in the Standard Model

pp. 287-293

Author: Simon Davis


On M-Fuzzy Cosets, M-Conjugate of M-Upper Fuzzy Subgroups over M-Groups

pp. 295-303

Author: Mourad Oqla Massa’deh


Common Fixed Point Theorem of Mappings without Continuity in Intuitionistic Fuzzy Metric Space

pp. 305-309

Author: Aradhana Sharma


Application of the Spectral Method Galerkin to the Numerical Resolution of the Energy Equation in a Fluid Flow to Axisymmetric Geometry

pp. 309-319

Authors: Macaire Batchi et Jina Prudence Ekogo


One Formula for Solution of the Linear Differential Equations of the Second Order with the Variable Coefficients
pp. 321-328
Authors: Avyt Asanov, M. Haluk Chelik and Ruhidin Asanov


A Study of Certain Bundles of a Differentiable Manifold


Authors: Ram Nivas, Mobin Ahmad and Bhupendra Nath Pathak


Fibrewise B-Property
pp. 337-347
Author: Abedallah D. Al-Momany




© All rights are reserved with Research India Publications                             Home  Journals  Contact